# SDR IPXA2024021653031

- Difficulty date: January 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #262BF HAS A DAMAGED INSERT (114-04) REMOVED AND REPLACED (1EA) INSERT ON FLOOR PANEL 262BF AT MAIN CABIN IAW MD-11 SRM 53-00-50-2R-1 REPAIR 1
